# SDR SWAA2023120427045

- Difficulty date: November 29, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 54,725 hours, 28,319 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE INNER CYLINDER; IT WAS FOUND THAT THE OUTER CYLINDER HAS CORROSION ON THE INNER SURFACE. UPON REMOVAL OF THE INNER CYLINDER IT WAS FOUND THAT THE OUTER CYLINDER HAS CORROSION ON THE INNER SURFACE.<[01] TRANSFERRED DISCREPANCY TO TTG8Q00Q1BGT.. MLG REPLACEMENT TTG800553K6
